Please i really need your advice.
For 3 months I started taking 1.25mg of proscar daily because I started to shed hair. soon after taking proscar, hair loss came to a halt and I stopped worrying about MPB. But then I started to get sexual side affects so i stopped the treatment and everything was in working order in days. But now of course am starting to itch n shed again. what do i do? less proscar? saw palmetto? minoxidil? am 26 and still have a full head of hair but I will begone if action is not taken.
This is why a prescription from a doctor is required for finasteride… to answer questions like yours if you experience side effects. I often recommend half a pill a day for those that see side effects to see if this is tolerated, but cutting a 5mg Proscar tablet into 8 parts is a real challenge. Ask you doctor, as this is an important thing for you, and you should not let it slide until you go bald.